# SDR CPCP20070077

- Difficulty date: May 29, 2007
- Submitted: August 9, 2007
- Operation: Air carrier
- Aircraft: N429AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 429
- Aircraft time: 26,125 hours, 22,279 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FLOORBEAM 39 CORRODED.  FLOORBEAM 39 REPAIRED AS PER SRM 53-00-00 FIG 435.
